# SDR SWIA2020012147917

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERATED MOUNT PLATE FOR PAX DOOR AFT ANCOR FITTING IS CORRODED.       (C-CHECK)   RO:1/17/2020REMOVED THE SERRATED MOUNT PLATE FOR THE PAX DOOR AFT ANCHOR FITTING REF. CRJ200 AMM. INSTALLED NEW PAX DOOR AFT SERRATED PLATE WITH NEW HARDWARE REF CRJ 200 AMM.
